# SDR SWAA2022032167645

- Difficulty date: February 2, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID PASSENGER CABIN ABOVE PRESSURE DECK BS691 RBL1 WL206. / [01] RECEIVED HEAT TREATED BACKET FROM OSS JOB # 541207 LOCATED AND DRILLED ; TRIMMED TO SIZE AND DEBURRED PER SRM 51-40-05 AND DWWG # 273A9112 REV-;[02] PRIOR TO STEP 1. REMOVED CRACKED ATTACH ANGLE BS 691 RB1 1; IAW SRM 51-40-02.;[03] BS 691 RBL 1; WL 206 ATTACH ANGLE- NO ALLOWABLE DAMAGE NOTED ON SRM PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0. PARA 9.;[04] INSPECTED ACTION 1;2;3;[05] APPLIED CHEMICAL CONVERSION COATING PER SOPM 20-43-03 AND APPLIED TWO COATS OF PRIMER PER AMM 51-21-72-370-804 PER DWG PL 273A9112 REV H;[06] CERTIFY;[07] VERIFIED CORRECTIVE ACTION STEP 5.;[08] INSTALLED ATTACH ANGLE AT MID PASSENGER CABIN ABOVE PRESSURE DECK AT BS691 RBL1 WL206 PER SRM 51-40-02-0G-0 ND DRAWING # 273A9111 SHT 10 REV -;[09] VERIFIED CORRECTIVE ACTION 8.;[10] VERIFIED INSPECTION STEPS COMPLETE.;[11] UPDATED #6 IN CHART;[12] CERTIFY
